| Article ID: | iaor20081737 |
| Country: | China |
| Volume: | 15 |
| Issue: | 2 |
| Start Page Number: | 8 |
| End Page Number: | 12 |
| Publication Date: | Apr 2006 |
| Journal: | Operations Research and Management Science |
| Authors: | Tang Guochun, He Xiangyang, Wang Jieming |
| Keywords: | programming: linear |
In this article we study linear programming relaxation for scheduling problems, and propose a 2-approximation algorithm based on relaxation of 3 linear programs for the single machine scheduling problem 1 | prec | ∑w